| Model Number |
ZA9003 |
| Medical Device Problem Code |
Difficult to Insert (1316)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/10/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the non-preloaded intraocular lens was placed and removed during the same procedure as the lens wouldn¿t center.Lens was fully inserted and the issue happened after implantation.No incision enlargement.Vitrectomy and sutures were not required.There was no delay in procedure.The patient was fully recovered.No further information is available.
Additional Manufacturer Narrative
Section a2, a3b, a4 and a5: unknown/not provided.Section d6a: if implanted, give date: not applicable, as lens was removed in the initial surgery.Section d6b: if explanted, give date: not applicable, as lens was removed in the initial surgery.Section e1: reporter email address: unknown/not provided.Section h3: the device was not returned for evaluation.Therefore, a failure analysis of the complaint device cannot be completed.A review of the device history and complaint trending will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
Additional information: section d9: device available for evaluation: yes section d9: returned to manufacturer on: 8/19/2025 section h3: device evaluated by manufacturer: yes device evaluation: visual inspection under magnification was performed on and found the lens had traces of ovd on the surface.Both haptics were broken with the broken portion missing.No further issues were identified.No further evaluation was performed.Conclusion: the complaint issue "positioning issue" was not identified during product evaluation.The other observed issues during the product evaluation could not be confirmed to be related to the manufacturing or design process.Based on the complaint investigation results, the product was released within specifications.No product deficiency or product malfunction could be identified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.